Fitting Problem (2183); Compatibility Problem (2960)
Health Effect - Clinical Code
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
This report indicates one (1) malfunction event.A review of the event involved the device having a seating issue.No patient adverse event was reported.No information regarding patient demographics were provided.